Open Access
Translator Disclaimer
February 1998 On a semiparametric survival model with flexible covariate effect
Jens P. Nielsen, Oliver Linton, Peter J. Bickel
Ann. Statist. 26(1): 215-241 (February 1998). DOI: 10.1214/aos/1030563983

Abstract

A semiparametric hazard model with parametrized time but general covariate dependency is formulated and analyzed inside the framework of counting process theory. A profile likelihood principle is introduced for estimation of the parameters: the resulting estimator is $n^{1/2}$-consistent, asymptotically normal and achieves the semiparametric efficiency bound. An estimation procedure for the nonparametric part is also given and its asymptotic properties are derived. We provide an application to mortality data.

Citation

Download Citation

Jens P. Nielsen. Oliver Linton. Peter J. Bickel. "On a semiparametric survival model with flexible covariate effect." Ann. Statist. 26 (1) 215 - 241, February 1998. https://doi.org/10.1214/aos/1030563983

Information

Published: February 1998
First available in Project Euclid: 28 August 2002

zbMATH: 0953.62107
MathSciNet: MR1611784
Digital Object Identifier: 10.1214/aos/1030563983

Subjects:
Primary: 62G05
Secondary: 62M09

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.26 • No. 1 • February 1998
Back to Top